| Model Number |
CF-HQ190I |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
During the inspection and testing of the colono videoscope foreign material clogged nozzle, and foreign material was also observed in air/water (a/w) cylinder and tube, j-tube, adhesive on the distal sheath.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.Corrected information in b5.Corrected information for h6 (component code) - nozzle was incorrectly added to initial report.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, olympus confirmed foreign material in the subject device, but the type of the material could not be identified.The foreign material may have been unremoved because the device was not reprocessed properly due to leaks from the suction cylinder and biopsy channel.However, a definitive root cause of the reportable issue could not be determined.The suggested event is detectable and preventable by handling device in accordance with the following instructions for use (ifu): ifu states the detection method in gif/cf/pcf-190 series operation manual chapter 3 preparation and inspection.Ifu states the preventive measure in gif/cf/pcf-190 series reprocessing manual chapter 5 reprocessing the endoscope.Olympus will continue to monitor the field performance of this device.
Event or Problem Description
Correction to b5 to initial report: it was observed during the device inspection, that the colonovideoscope exhibited foreign material at air/water (a/w) cylinder, a/w tube, jet-tube and at adhesive on bending section cover.There were no reports of patient involvement.